# SDR COEA0701720

- Difficulty date: December 7, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N720FX
- Make and model: Cessna 208B
- Aircraft serial: 208B0452
- Engine: Pwa PT6A114A
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Gyro
- Part number: 06001700
- Part serial: 17130
- Condition: Failed
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RETURN TO BLOCKS.  FLT NR 8677, DURING TAXI OUT TO RUNWAY ARTIFICIAL HORIZON WOULD NOT ERECT.  PILOT ELECTED TO RETURN TO RAMP.  REPLACED ARTIFICIAL HORIZON INSTRUMENT.  (K)
